Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 4, Pages 852–855 (Mi dan43646)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

On nonlinear equations of nonlocal hydrodynamics in a model of solid spheres

B. I. Sadovnikov, N. G. Inozemtseva

Lomonosov Moscow State University

Full text: PDF file (485 kB)

Bibliographic databases:
UDC: 530.1
Presented: Н. Н. Боголюбов
Received: 25.02.1980

Citation: B. I. Sadovnikov, N. G. Inozemtseva, “On nonlinear equations of nonlocal hydrodynamics in a model of solid spheres”, Dokl. Akad. Nauk SSSR, 252:4 (1980), 852–855

Citation in format AMSBIB
\Bibitem{SadIno80}
\by B.~I.~Sadovnikov, N.~G.~Inozemtseva
\paper On nonlinear equations of nonlocal hydrodynamics in a model of solid spheres
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 4
\pages 852--855
\mathnet{http://mi.mathnet.ru/dan43646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0580816}


Linking options:
  • http://mi.mathnet.ru/eng/dan43646
  • http://mi.mathnet.ru/eng/dan/v252/i4/p852

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Inozemtseva, B. I. Sadovnikov, “Divergence of the Burnett coefficients in the three-dimensional hydrodynamics of hard spheres. I. Linear approximation”, Theoret. and Math. Phys., 48:1 (1981), 658–662  mathnet  crossref  mathscinet  isi
    2. N. G. Inozemtseva, B. I. Sadovnikov, “Divergence of Burnett coefficients in three-dimensional hydrodynamics of hard spheres II. Nonlinear equations”, Theoret. and Math. Phys., 51:1 (1982), 409–414  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:32
    Full text:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021